# SDR CA980417011

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 3244 · Tire
- Part: Tread
- Part number: 32600151
- Condition: Separated
- Location: Nr 3 Tire
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 TIRE TREAD THROWN DURING TAKEOFF. DAMAGE TO NR 7 SPOILER PANEL, BODY FAIRING, AND WING PANEL.  PARTS REPLACED.
